# SDR SIMA20140916003

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 29,456 hours, 20,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD 1 LOW PRESS CAUTION MSG.  PERFORMED CHECKLIST IAW AOM 1.  INSPECTED & FOUND LT ENG EDP PRX LINE LEAKING.  REPAIRED & PERFORMED OPERATIONS CHECK IAW MM 29-11-52.  NO LEAK NOTED.
